# SDR GLBA96181

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDU - FLAP DISAGREEMENT AFTER TAKEOFF.  MAINTENANCE CLEANED FLAP TRACKS AND COULD NOT DUPLICATE DISAGREEMENT.  (X)
